Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 107, Issue 4  


Gamkrelidze Convexification and Bogolyubov's Theorem
E. R. Avakov, G. G. Magaril-Il'yaev
483
Fractal Generalized Pascal Matrices
E. V. Burlachenko
498
Lower Bounds for the Wiener Norm in $\mathbb Z_p^d$
M. R. Gabdullin
515
Abelian RE-Groups
E. M. Kolenova, T. A. Pushkova
533
Characterization of JBW-Algebras with Strongly Facially Symmetric Predual Space
K. K. Kudaybergenov, J. Kh. Seypullaev
539
On the Functional Independence of Zeta-Functions of Certain Cusp Forms
A. Laurinčikas
550
Yet Another Description of the Connes–Higson Functor
G. S. Makeev
561
Uniqueness of the Continuation of a Certain Function to a Positive Definite Function
A. Manov
575
Short Tests of Closures for Contact Circuits
K. A. Popkov
591
Justification of the Collocation Method for a Class of Surface Integral Equations
E. G. Khalilov
604
Existence of Equilibrium Strategies in Fuzzy Stochastic Games with Finite Sets of States and Decisions
A. S. Shvedov
623

Brief Communications
Variational Principles for Self-Adjoint Hamiltonian Systems
A. A. Vladimirov
633
Dynamics of Moments of Arbitrary Order for Stochastic Poisson Compressions
A. E. Teretenkov
637

Papers published in the English version of the journal
Characterization of 2-Pisot Elements in the Field of Laurent Series over a Finite Field
M. Ben Nasr, H. Kthiri
552–558
On the practical stabilization of nonlinear systems via hybrid feedback control
I. Ellouze
589–594
Some Estimates for Maximal Bochner-Riesz Means on Musielak-Orlicz Hardy Spaces
Bo Li, Minfeng Liao, Baode Li
618–627
Brief Communications
On Subspaces and Submodules of Projective Klingenberg Spaces over a Certain Local Ring
M. Jukl
691–694
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021